Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Measurability of functions in product spaces


Author: Kohur Gowrisankaran
Journal: Proc. Amer. Math. Soc. 31 (1972), 485-488
MSC: Primary 28A35
DOI: https://doi.org/10.1090/S0002-9939-1972-0291403-X
MathSciNet review: 0291403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a function on a product space $ X \times Y$ with values in a separable metrizable space such that it is measurable in one variable and continuous in the other. The joint measurability of such a function is proved under certain conditions on $ X$ and $ Y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A35

Retrieve articles in all journals with MSC: 28A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291403-X
Keywords: Measurability, product spaces, Radon measures, Suslin space, Polish space
Article copyright: © Copyright 1972 American Mathematical Society